# SDR SWAA2024043072965

- Difficulty date: April 9, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP DELAMINATED LOWER I/B CORNER LOWER SURFACE<[01] REMOVED L/H O/B AFT FLAP IAW AMM 27-51-22;[02] OK TO INSTALL;[03] INSTALLED L/H OB AFT FLAP PER AMM 27-51-22 THROUGH STEP 3.(5)(G).;[04] C/W RII INSPECTION OF OUTBD FLAP INSTALL;[05] REMOVED AND REPLACED AFT FLAP PER AMM 27-51-22.;[06] 02 - INSPECTED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)];[07] 02 - INSPECTED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)];[08] 02 - INSPECTED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)]
